MathSciNet Relay Station
MathSciNet bibliographic data
MR2660168 (2011g:37097) 37D45 (34A08 34C23 34C28 37G99)
Sun, Kehui; Wang, Xia; Sprott, J. C. Bifurcations and chaos in fractional-order simplified Lorenz system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 4, 1209–1219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement